EconPapers    
Economics at your fingertips  
 

On the Value-Function of an Infinite-Horizon Linear-Quadratic Problem

J. Blot and Philippe Michel

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: For a discrete-time infinite-horizon linear-quadratic optimal control problem, under the assumption of the nonemptyness of the set of the asmissible process, we prove the existence and the uniqueness of an optimal process, we prove that the value-function is a quadratic function of the initial state, and we characterize the matrix of this quadratic function among the solutions of an algebraic Raccati equation by using a fixed point theorem.

Keywords: MATHEMATICS (search for similar items in EconPapers)
JEL-codes: C60 C61 (search for similar items in EconPapers)
Pages: 14 pages
Date: 2001
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:2001.34

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-23
Handle: RePEc:fth:pariem:2001.34